# SDR SWAA2018091825321

- Difficulty date: September 3, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 62,799 hours, 36,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PAN CORRODED BETWEEN BS 1010 TO BS 1022, RBL 17.  R&R STRAP IAW SRM.
